Alert archive / Wisconsin / River Flood Warnings in 2009
River Flood Warning 45, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at May 17, 2009, 2:07 PM CDT for Rock County, Wisconsin. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2009, 2:07 PM CDT (19:07 UTC)
- Expired
- May 18, 2009, 4:48 PM CDT
- In force
- 27 hr
- Issued by
- NWS Milwaukee, WI
- Flood severity
- Minor
County Rock County, WI
The radar
The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Rock River at Afton (AFTW3).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 11.1 ft
- Major stage
- 12.2 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05430500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KMKX 171908 FLWMKX FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 207 PM CDT SUN MAY 17 2009 ...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... ROCK RIVER AT AFTON AFFECTING ROCK COUNTY WIC105-180707- /O.NEW.KMKX.FL.W.0045.090517T1907Z-090519T0600Z/ /AFTW3.1.ER.000000T0000Z.090517T1845Z.090519T0000Z.NO/ 207 PM CDT SUN MAY 17 2009 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * FLOOD WARNING FOR THE ROCK RIVER AT AFTON. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 145 PM SUNDAY...THE STAGE WAS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEARLY STEADY AROUND FLOOD STAGE FOR THE NEXT 24 TO 36 HOURS. * IMPACT...AT 9.0 FEET...MINOR FLOOD DAMAGE OCCURS IN LOWLAND AND AGRICULTURAL LAND ADJACENT TO THE RIVER. && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME MON TUE WED THU AFTON 9.0 8.0 9.01 02 PM 05/17 9.0 9.0 8.9 8.8 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS AFTON 9.24 03 PM 05/10 -0.03 9.00 07 PM 05/17 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 7 AM-1 PM 0.00 AFTON: 1 PM-7 PM 0.00 AFTON: 7 PM-1 AM 0.00 AFTON: 1 AM-7 AM 0.00 $$ BORGHOFF
5 follow-up statements
000 WGUS83 KMKX 180206 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CDT SUN MAY 17 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN...ILLINOIS... FOX RIVER NEAR NEW MUNSTER AFFECTING KENOSHA AND LAKE COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ROCK RIVER AT AFTON AFFECTING ROCK COUNTY WIC059-ILC097-181000- /O.EXT.KMKX.FL.W.0043.000000T0000Z-090518T1000Z/ /NMSW3.1.ER.090514T2323Z.090516T0900Z.090518T0430Z.NO/ 906 PM CDT SUN MAY 17 2009 THE FLOOD WARNING CONTINUES FOR THE FOX RIVER NEAR NEW MUNSTER. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 845 PM SUNDAY...THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 10.5 FEET...WATER IS NEAR SOME HOMES ALONG HIGHWAY W IN THE SILVER LAKE AREA OF KENOSHA COUNTY. $$ WIC105-181405- /O.CON.KMKX.FL.W.0045.000000T0000Z-090519T0600Z/ /AFTW3.1.ER.000000T0000Z.090518T0100Z.090519T0000Z.NO/ 906 PM CDT SUN MAY 17 2009 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT AFTON. * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 845 PM SUNDAY...THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO REMAIN NEAR FLOOD STAGE FOR THE NEXT 24 TO 36 HOURS. * IMPACT...AT 9.0 FEET...MINOR FLOOD DAMAGE OCCURS IN LOWLAND AND AGRICULTURAL LAND ADJACENT TO THE RIVER. $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME NEW MUNSTER 10.0 9.0 10.07 09 PM 05/17 AFTON 9.0 8.0 9.01 09 PM 05/17 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS AFTON 9.21 12 AM 05/14 0.01 9.00 01 AM 05/18 NEW MUNSTER 10.55 04 AM 05/16 -0.38 9.90 01 AM 05/18 ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 7 PM-1 AM 0.00 AFTON: 1 AM-7 AM 0.00 AFTON: 7 AM-1 PM 0.00 AFTON: 1 PM-7 PM 0.00 (NMSW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) NEW MUNSTER: 7 PM-1 AM 0.00 NEW MUNSTER: 1 AM-7 AM 0.00 NEW MUNSTER: 7 AM-1 PM 0.00 NEW MUNSTER: 1 PM-7 PM 0.00
000 WGUS83 KMKX 180617 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 117 AM CDT MON MAY 18 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ROCK RIVER AT AFTON AFFECTING ROCK COUNTY WIC105-181817- /O.CON.KMKX.FL.W.0045.000000T0000Z-090519T0600Z/ /AFTW3.1.ER.000000T0000Z.090518T0100Z.090519T0000Z.NO/ 117 AM CDT MON MAY 18 2009 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT AFTON. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1245 AM MONDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 9.0 FEET...MINOR FLOOD DAMAGE OCCURS IN LOWLAND AND AGRICULTURAL LAND ADJACENT TO THE RIVER. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME AFTON 9.0 8.0 9.00 01 AM 05/18 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS AFTON 9.21 12 AM 05/14 0.01 9.00 07 AM 05/18 ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 7 PM-1 AM 0.00 AFTON: 1 AM-7 AM 0.00 AFTON: 7 AM-1 PM 0.00 AFTON: 1 PM-7 PM 0.00
000 WGUS83 KMKX 181004 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 504 AM CDT MON MAY 18 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN WISCONSIN... ROCK RIVER AT AFTON AFFECTING ROCK COUNTY WIC105-182204- /O.CON.KMKX.FL.W.0045.000000T0000Z-090519T0600Z/ /AFTW3.1.ER.090518T1200Z.090518T0100Z.090519T0000Z.NO/ 504 AM CDT MON MAY 18 2009 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT AFTON. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 0445 AM MONDAY THE STAGE WAS 9.0 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR FLOOD STAGE TODAY...THEN FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 9.0 FEET...MINOR FLOOD DAMAGE OCCURS IN LOWLAND AND AGRICULTURAL LAND ADJACENT TO THE RIVER. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST - FLOOD FULL OBSERVED LOCATION STAGE STAGE STAGE/TIME AFTON 9.0 8.0 8.98 05 AM 05/18 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS AFTON 9.21 12 AM 05/14 -0.02 9.00 07 AM 05/18 ...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED SITES... (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 7 PM-1 AM 0.00 AFTON: 1 AM-7 AM 0.00 AFTON: 7 AM-1 PM 0.00 AFTON: 1 PM-7 PM 0.00 WOOD
000 WGUS83 KMKX 181415 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 AM CDT MON MAY 18 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WISCONSIN... ROCK RIVER AT AFTON AFFECTING ROCK COUNTY WIC105-190000- /O.EXT.KMKX.FL.W.0045.000000T0000Z-090519T0000Z/ /AFTW3.1.ER.090518T1800Z.090518T0100Z.090518T1800Z.NO/ 915 AM CDT MON MAY 18 2009 THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER AT AFTON. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 0845 AM MONDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO REMAIN AT OR NEAR FLOOD STAGE THROUGH TODAY. * IMPACT...AT 9.0 FEET...MINOR FLOOD DAMAGE OCCURS IN LOWLAND AND AGRICULTURAL LAND ADJACENT TO THE RIVER. $$ && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI AFTON 9.0 8.0 8.95 09 AM 05/18 8.9 8.8 8.7 8.6 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS AFTON 9.21 12 AM 05/14 -0.05 9.00 01 PM 05/18 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 7 AM-1 PM 0.00 AFTON: 1 PM-7 PM 0.00 AFTON: 7 PM-1 AM 0.00 AFTON: 1 AM-7 AM 0.00
000 WGUS83 KMKX 182148 FLSMKX FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 448 PM CDT MON MAY 18 2009 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WISCONSIN... ROCK RIVER AT AFTON AFFECTING ROCK COUNTY WIC105-182218- /O.CAN.KMKX.FL.W.0045.000000T0000Z-090519T0000Z/ /AFTW3.1.ER.000000T0000Z.090518T0100Z.090518T0700Z.NO/ 448 PM CDT MON MAY 18 2009 THE FLOOD WARNING IS CANCELLED FOR THE ROCK RIVER AT AFTON. * AT 345 PM MONDAY...THE STAGE WAS 8.9 FEET. * FELL BELOW FLOOD STAGE AT 200 AM MONDAY. * FLOOD STAGE IS 9.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO GRADUALLY FALL OVER THE NEXT WEEK. * IMPACT...AT 9.0 FEET...MINOR FLOOD DAMAGE OCCURS IN LOWLAND AND AGRICULTURAL LAND ADJACENT TO THE RIVER. $$ BORGHOFF && RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION. (STAGES IN FT.) BANK- LATEST FORECAST STAGES - FLOOD FULL OBSERVED ...FOR 7 AM... LOCATION STAGE STAGE STAGE/TIME TUE WED THU FRI AFTON 9.0 8.0 8.91 04 PM 05/18 8.9 8.8 8.7 8.6 - HIGHEST 24 HOUR CHANGE - OBSERVED IN RIVER STAGE - STAGE IN (FT.) UP TO HIGHEST STAGE - THE LAST LATEST OBSERVED FORECAST IN - 7 DAYS STAGE NEXT 7 DAYS AFTON 9.21 12 AM 05/14 -0.11 8.90 07 PM 05/18 ...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION... (AFTW3) 6-HOUR PRECIPITATION AMOUNTS (IN.) AFTON: 1 PM-7 PM 0.00 AFTON: 7 PM-1 AM 0.00 AFTON: 1 AM-7 AM 0.00
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at May 17, 3:58 AM CDT, 10 hours 9 minutes earlier.
Area forecast discussion, May 17, 3:58 AM CDT, 10 hours 9 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
358 AM CDT SUN MAY 17 2009
.SHORT TERM...WITH A COOLER AND DRIER AIRMASS IN
PLACE...TEMPERATURES CONTINUE TO FALL ACROSS SOUTHEAST WISCONSIN
UNDER CLEAR SKIES AND LIGHT WINDS. A FROST ADVISORY IS IN EFFECT
UNTIL EARLY THIS MORNING AS TEMPERATURES SHOULD BOTTOM IN THE LOW
TO MID 30S. THE FROST SHOULD DEPART QUICKLY THIS MORNING AS THE
SUN WILL WARM THINGS UP FAST. THE UPPER TROUGH OVER THE NORTHEAST
GREAT LAKES WILL SLOWLY MOVE EASTWARD TODAY...KEEPING THE COOLER
AIRMASS OVER THE REGION. MODELS TEMPERATURE PROFILES SUGGEST TEMPS
SHOULD WARM A LITTLE TODAY...ESPECIALLY WITH PLENTY OF MID MAY
SUNSHINE AS HIGH A SURFACE HIGH REMAINS IN THE AREA.
STILL...EXPECT AFTERNOON HIGHS TO RUN A FEW DEGREES BELOW NORMAL.
AS HIGH PRESSURE SLIDES EASTWARD...EXPECT A RETURN TO SOUTHERLY
FLOW MONDAY...WHICH SHOULD BRING A QUICK RETURN OF WARMER
TEMPERATURES. A TIGHTENING PRESSURE GRADIENT WITH A LOW TO THE
NORTHWEST AND A HIGH TO THE SOUTHEAST WILL RESULT IN BREEZY TO
WINDY SOUTHWEST WINDS THROUGH THE DAY.
WITH JUST ONE DAY OF WARM TEMPERATURES BEHIND US...MODELS CONTINUE
TO INDICATE A COLD FRONT WILL DROP SOUTH THROUGH SOUTHEAST
WISCONSIN EARLY TUESDAY. THIS WILL BRING COOLER TEMPERATURES AND
A CHANCE FOR SHOWERS AND THUNDERSTORMS...THOUGH MOISTURE AND
DYNAMICS DO NOT SUGGEST MUCH IN THE WAY OF PRECIP.
.LONG TERM...THE TEMPERATURE ROLLER COASTER WILL CONTINUE INTO
MID WEEK AS MODELS AGREE THAT THE FRONT WILL RETREAT BACK NORTH
TUESDAY NIGHT...SWITCHING THE FLOW BACK TO THE SOUTH AND REALLY
WARMING THINGS UP WEDNESDAY. MODEL 850 MB AND 925 MB TEMPERATURES
SUGGEST AFTERNOON HIGHS WILL PUSH TO 80 OR HIGHER ACROSS THE CWA.
THURSDAY LOOKS TO BE WARM AS WELL...THOUGH A COUPLE DEGREES COOLER
AS ANOTHER FRONT APPROACHES SOUTHEAST WISCONSIN. MODELS IN FAIRLY
GOOD AGREEMENT THAT THE FRONTAL FORCING SHOULD WEAKEN AS THE FRONT
PUSHES INTO THE AREA. RIGHT NOW NOT EXPECTING MUCH MORE FROM THIS
FRONT THAN A WIND SHIFT AND SLIGHTLY COOLER TEMPERATURES FRIDAY.
&&
.AVIATION...VFR CONDITIONS EXPECTED THROUGH 12Z MONDAY. HIGH
PRESSURE MOVES SLOWLY EASTWARD TO THE SOUTH OF THE AREA DURING THIS
TIME. SCATTERED TO SOMETIMES BROKEN MID TO HIGH LEVEL CLOUDS
POSSIBLE FROM TIME TO TIME WITHIN NORTHWEST FLOW ALOFT. MAY SEE SOME
SCATTERED TO BROKEN CUMULUS CLOUDS AS WELL THIS AFTERNOON WITH
DAYTIME HEATING. WINDS NEAR LAKESHORE TAF SITES MAY SHIFT SOUTH
BETWEEN 18Z TODAY AND AROUND 00Z MONDAY. WINDS SHIFT TO SOUTHWEST
AND BEGIN TO INCREASE IN MAGNITUDE BETWEEN 06Z AND 12Z MONDAY.
&&
.MARINE...INCREASING SURFACE PRESSURE GRADIENT ON MONDAY SHOULD
ALLOW FREQUENT SOUTH TO SOUTHWEST GUSTS OF 25 TO 30 KNOTS AT TIMES.
A SMALL CRAFT ADVISORY MAY BE NEEDED FOR THIS PERIOD. SUSTAINED
WINDS SHOULD REMAIN BELOW CRITERIA MONDAY NIGHT...WITH THE MORE
STABLE AIR OVER THE LAKE PREVENTING ANY MIXING.
PNEUMONIA TYPE COLD FRONT SHOULD MOVE QUICKLY SOUTH ALONG THE
NEARSHORE WATERS TUESDAY MORNING. THERE MAY BE SOME BRIEF GUSTS TO
25 KNOTS WITH THE FRONTAL PASSAGE. BRISK SOUTHWEST WINDS TO 25 KNOTS
ARE POSSIBLE AGAIN ON WEDNESDAY...AS WARMER AIR WORKS INTO THE AREA.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR WIZ046-047-051-
052-056>060-062>072.
LM...NONE.
&&
CORRECTED MARINE SECTION WORDING
SHORT/LONG TERM...07/DDV
AVIATION/MARINE...08/WOODHazardous weather outlook, May 17, 8:02 AM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 802 AM CDT SUN MAY 17 2009 WIZ046-047-051-052-056>060-062>072-180930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 802 AM CDT SUN MAY 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-180930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 802 AM CDT SUN MAY 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY SOUTH TO SOUTHWEST WINDS MAY CREATE SMALL CRAFT ADVISORY CONDITIONS MONDAY. GUSTY NORTHEAST WINDS ARE POSSIBLE BEHIND A QUICK MOVING COLD FRONT TUESDAY MORNING. GUSTY SOUTHWEST WINDS MAY REACH SMALL CRAFT ADVISORY CRITERIA AGAIN ON WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND THURSDAY NIGHT. WOOD WWW.WEATHER.GOV/MKX
Nearby
River Flood Warnings in Wisconsin, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.